# SDR CA121105009

- Difficulty date: October 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) DURING T/O ROLL, THE ACFT AUTOMATIC TAKEOFF POWER CONFIGURATION SYSTEM, ATPCS,  AIRFRAME, WOULD NOT ARM.  THE T/O WAS ABORTED AND THE ACFT RETURNED TO THE RAMP. EXTENSIVE TROUBLESHOOTING RESULTED IN THE REPLACEMENT OF BOTH ENGINE`S AUTO FEATHER UNIT, AFU, BEFORE THE ACFT WAS RETURNED TO SERVICE. INVESTIGATION IS ON-GOING AS TO WHY BOTH AFU`S WOULD HAVE APPEARED TO HAVE HAD PROBLEMS AT THE SAME TIME.
